MAUDE Adverse Event Report: TERRAGENE S.A STRYKER SLCD12; INCUBATOR

TERRAGENE S.A STRYKER SLCD12; INCUBATOR
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of an adverse event or product malfuction.The positive readout may have been caused by an ineffective sterilization process.However, since no further investigation was made, there is a possibility of device malfunction, which may cause the incubator to fail to perform its essential function and compromise the sterilization process monitoring effectiveness which could contribute to delay patient treatment.
 
Event or Problem Description
It was reported that one of the incubator wells was giving false positive readouts of the biological indicators.

Brand Name
STRYKER SLCD12
Common Device Name
INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280,
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280,
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280,
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18394590
Report Number3013145340-2023-00005
Device Sequence Number16831337
Product Code FRC
UDI-Device Identifier07798164678175
UDI-Public07798164678175
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/02/2026
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD120821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2022
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown